Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 15, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Dec 2, 2013, 3:18 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Dec 3, 2013, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2013, 3:18 PM MST (22:18 UTC)
- In effect from
- Dec 3, 2013, 11:00 AM MST
- Expired
- Dec 3, 2013, 8:02 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2524 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 022218 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 318 PM MST MON DEC 2 2013 AZZ012>017-040-030630- /O.NEW.KFGZ.WI.Y.0015.131203T1800Z-131204T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 318 PM MST MON DEC 2 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 1100 AM AND 100 PM. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF LOCALIZED BLOWING DUST WILL BE POSSIBLE ALONG INTERSTATE 40...ESPECIALLY BETWEEN TWIN ARROWS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
000 WWUS75 KFGZ 030457 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 957 PM MST MON DEC 2 2013 AZZ004-006-007-009-011-039-031300- /O.EXA.KFGZ.WI.Y.0015.131203T1800Z-131204T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO 957 PM MST MON DEC 2 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 11 AM MST AND 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF LOCALIZED BLOWING DUST WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ012>017-040-031300- /O.CON.KFGZ.WI.Y.0015.131203T1800Z-131204T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 957 PM MST MON DEC 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 11 AM MST AND 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF LOCALIZED BLOWING DUST WILL BE POSSIBLE ALONG INTERSTATE 40...ESPECIALLY BETWEEN TWIN ARROWS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 031012 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 312 AM MST TUE DEC 3 2013 AZZ005-031900- /O.EXA.KFGZ.WI.Y.0015.131203T1800Z-131204T0300Z/ MARBLE AND GLEN CANYONS- INCLUDING THE CITY OF...PAGE 312 AM MST TUE DEC 3 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 11 AM MST AND 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-006-007-009-011>017-039-040-031900- /O.CON.KFGZ.WI.Y.0015.131203T1800Z-131204T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 312 AM MST TUE DEC 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 11 AM MST AND 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL BE POSSIBLE ALONG INTERSTATE 40...ESPECIALLY BETWEEN TWIN ARROWS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 031843 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1143 AM MST TUE DEC 3 2013 AZZ004-006-007-009-011>017-039-040-040245- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-131204T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1143 AM MST TUE DEC 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG WINDS WILL DEVELOP BY 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL BE POSSIBLE ALONG INTERSTATE 40...ESPECIALLY BETWEEN TWIN ARROWS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ005-040245- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-131204T0300Z/ MARBLE AND GLEN CANYONS- INCLUDING THE CITY OF...PAGE 1143 AM MST TUE DEC 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONGER WINDS WILL DEVELOP BETWEEN 11 AM MST AND 1 PM MST. * WINDS...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 040302 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 802 PM MST TUE DEC 3 2013 AZZ004>007-009-011>017-039-040-040415- /O.CAN.KFGZ.WI.Y.0015.000000T0000Z-131204T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 802 PM MST TUE DEC 3 2013 ...WIND ADVISORY HAS EXPIRED... WINDS IN THE ADVISORY AREA HAVE DECREASED BELOW ADVISORY CRITERIA IN MOST LOCATIONS THIS EVENING. GUSTY SOUTHWEST WINDS ARE STILL OCCURRING AHEAD OF A STRONG COLD FRONT MOVING INTO NORTHERN ARIZONA. THESE WIND SPEEDS ARE GENERALLY 15 TO 25 MPH...WITH GUSTS TO 35 MPH. AS THE FRONT APPROACHES...A FEW LOCATIONS MAY BRIEFLY EXPERIENCE 40 TO 45 MPH WIND GUSTS. HOWEVER...THIS ACTIVITY SHOULD BE ISOLATED OR ASSOCIATED WITH SHOWER ACTIVITY. MOST OF THE FORMER ADVISORY AREA WILL STAY BELOW CRITERIA THE REMAINDER OF TONIGHT. THEREFORE...THE ADVISORY WAS ALLOWED TO EXPIRE AS OF 8 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 2, 9:30 AM MST, 5 hours 48 minutes earlier.
Area forecast discussion, Dec 2, 9:30 AM MST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST MON DEC 02 2013 .SYNOPSIS...HIGH PRESSURE OVER NORTHERN ARIZONA WILL BEGIN TO WEAKEN TODAY. LOW CLOUDS AND FOG WILL CONTINUE TO AFFECT AREAS ALONG AND NORTH OF THE MOGOLLON RIM TODAY...WITH COOLER THAN NORMAL TEMPERATURES. A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL BRING STRONG WINDS TO THE AREA ON TUESDAY FOLLOWED BY COLD WINTER WEATHER CONDITIONS WEDNESDAY AND THURSDAY. COLD WEATHER WILL CONTINUE INTO NEXT WEEKEND. && .DISCUSSION...PERSISTENT FOG REMAINS ACROSS THE VALLEYS OF NORTHEAST ARIZONA...BARELY BUDGING IN AREAL EXTENT THROUGH MID MORNING. OTHERWISE...JUST A FEW HIGH CLOUDS ALOFT. EXPECT NEAR NORMAL TEMPERATURES WHERE THE SUN IS SHINING BUT HIGH TEMPERATURES REMAINING WELL BELOW NORMAL IN THE STRATUS/FOG BANK. THE LARGE SCALE PATTERN OVER ARIZONA WILL BEGIN TO SHIFT TODAY AS A STRONG AREA OF LOW PRESSURE MOVES IN TO THE PACIFIC NORTHWEST. THE STRONG INVERSION THAT HAS ALLOWED THE LOW CLOUDS AND FOG TO PERSIST IS EXPECTED TO ONLY WEAKEN SLIGHTLY TODAY. CURRENT THINKING IS THAT IT WILL TAKE THE STRONGER WINDS EXPECTED TUESDAY TO REMOVE THE INVERSION...LOW CLOUDS...AND FOG. WITH THE INVERSION STILL IN PLACE...HAVE LOWERED HIGH TEMPERATURES 5 TO 10 DEGREES ACROSS MUCH OF THE AREA NORTH OF THE MOGOLLON FOR TODAY. A STRONG COLD FRONT WILL APPROACH ARIZONA TUESDAY EVENING AS A MEAN TROUGH SETS UP OVER THE WESTERN UNITED STATES. PRECIPITATION SHOULD BEGIN TUESDAY EVENING OVER THE KAIBAB PLATEAU...WORKING TOWARD FLAGSTAFF TUESDAY NIGHT...AND REACHING THE WHITE MOUNTAINS WEDNESDAY MORNING. SNOW LEVELS WILL FALL RAPIDLY TO NEAR THE VALLEY FLOORS BEHIND THE FRONT...BUT DURING THE FRONTAL PRECIPITATION EVENT...THE SNOW LEVEL IS EXPECTED TO BE AROUND 6000 FEET. SOME ACCUMULATIONS ARE LIKELY...THE HEAVIEST AMOUNTS OVER THE MOGOLLON RIM...KAIBAB PLATEAU AND THE WHITE MOUNTAINS. THIS SYSTEM IS FAST-MOVING AND MOISTURE STARVED...SO LARGE AMOUNTS OF SNOW ARE NOT ANTICIPATED AT THIS TIME. AFTER WEDNESDAY NIGHT...A VERY COLD MODIFIED ARCTIC AIR MASS WILL SETTLE INTO REGION...WITH DRY UPPER LEVEL NORTHWEST FLOW. WE WILL STILL SEE PERIODIC FLURRIES IN THIS PATTERN...BUT NO ORGANIZED SNOWFALL. ANOTHER STRONGER WAVE IS POSSIBLE NEXT WEEKEND...BUT DETAILS ARE QUITE UNCERTAIN AT THIS TIME. && .AVIATION...FOR THE 18Z PACKAGE...THE PROLONGED LOW CLOUD AND FOG EVENT NORTH OF THE MOGOLLON RIM IS EXPECTED TO CONTINUE THROUGH AT LEAST MID AFTERNOON...PRODUCING AREAS OF IFR AND LOCALIZED VLIFR CONDITIONS ACROSS NORTHEASTERN AZ INCLUDING THE KINW TERMINAL. MARGINAL IMPROVEMENT IS EXPECTED THIS AFTERNOON....BUT THERE IS STILL UNCERTAINTY AS TO WHEN THE CLOUDS WILL BREAK UP ENTIRELY. THERE IS A POSSIBILITY THIS COULD HAPPEN AS EARLY AS THIS AFTERNOON. CONFIDENCE IS HIGH THAT CONDITIONS WILL IMPROVE BY MIDDAY TUESDAY...IF NOT EARLIER. ELSEWHERE...VFR CONDITIONS WILL PREVAIL UNDER SCATTERED HIGH CLOUDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........MCCOLLUM/MAS AVIATION.......MCS/JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Dec 2, 3:31 AM MST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 331 AM MST MON DEC 2 2013 AZZ004>018-037>040-030900- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 331 AM MST MON DEC 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND LOW CLOUDS WILL CONTINUE ACROSS MANY OF THE VALLEY AREAS OF NORTHEAST ARIZONA THIS MORNING AND INTO TONIGHT. IN ADDITION...NORTHERN AND EASTERN SLOPES OF THE MOGOLLON RIM...COCONINO PLATEAU...AND KAIBAB PLATEAU WILL SEE PATCHY DENSE FOG WITH VISIBILITY LESS THAN 1/4 MILE THIS MORNING. ROADWAYS MAY BECOME SLICK AND ICY AS THE FOG WILL BE COMBINED WITH FREEZING TEMPERATURES IN THE REGION. TRAVELERS ARE URGED TO USE CAUTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD STORM SYSTEM WILL AFFECT NORTHERN ARIZONA FROM TUESDAY THROUGH THURSDAY. WINDY CONDITIONS WILL DEVELOP TUESDAY AFTERNOON WITH A COLD FRONT BRINGING RAIN AND SNOW SHOWERS TO THE AREA LATE TUESDAY NIGHT THROUGH THURSDAY. WIDESPREAD WINTER-LIKE CONDITIONS ARE EXPECTED AS SNOW LEVELS FALL TO MOST VALLEY FLOORS BY WEDNESDAY NIGHT OR THURSDAY. LIGHT TO MODERATE PRECIPITATION AMOUNTS ARE EXPECTED AT THIS TIME. THE COLDEST TEMPERATURES YET THIS SEASON ARE FORECAST FOR THURSDAY AND FRIDAY WITH HIGH TEMPERATURES ACROSS MUCH OF THE HIGH COUNTRY ONLY IN THE 20S AND 30S. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.